# SDR 05FDEA01490

- Difficulty date: May 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 54,076 hours, 18,309 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 4907905
- Part serial: 781
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 53,621 hours, 17,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM FRA, GOT FLAP SYSTEM 2 FAULT.  RESELECTED FLAPS TO SLATS/FLAPS 20/20, WHICH DID NOT FIX THE PROBLEM.  WENT TO HOLDING AND WORKED THE PROBLEM.  RETURNED TO FRA AND LANDED.  REMOVED AND REPLACED NR 2 SFCC PER MM 27-51-18-4.  SYS OPS CHECK OK.  PREMATURE REMOVAL/INSTALLATION  OFF MFG 49-079-05.
